RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vugal'ter, Semen Abramovich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 28

Number of views:
This page:325
Abstract pages:4117
Full texts:1640
References:552

http://www.mathnet.ru/eng/person11637
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200919

Publications in Math-Net.Ru
2002
1. G. M. Zhislin, S. A. Vugal'ter, “On the discrete spectrum of Hamiltonians for pseudo-relativistic electrons”, Izv. RAN. Ser. Mat., 66:1 (2002),  71–102  mathnet  mathscinet  zmath  elib; Izv. Math., 66:1 (2002), 71–102  scopus
2000
2. S. A. Vugal'ter, G. M. Zhislin, “The Discrete Spectrum of the Hamiltonians of Atoms in a Homogeneous Magnetic Field”, Funktsional. Anal. i Prilozhen., 34:1 (2000),  80–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:1 (2000), 64–66  isi
1999
3. S. A. Vugal'ter, G. M. Zhislin, “Spectral properties of a pseudorelativistic system of two particles with finite masses”, TMF, 121:2 (1999),  297–306  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 121:2 (1999), 1506–1515  isi
1998
4. S. A. Vugal'ter, G. M. Zhislin, “The Discrete Spectrum of a Many-Particle Pseudorelativistic Hamiltonian”, Funktsional. Anal. i Prilozhen., 32:2 (1998),  83–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 32:2 (1998), 134–136  isi
1997
5. S. A. Vugal'ter, G. M. Zhislin, “Spectral properties of Hamiltonians with magnetic field under fixation of pseudomomentum. I”, TMF, 113:3 (1997),  413–431  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 113:3 (1997), 1543–1558  isi
1996
6. S. A. Vugal'ter, G. M. Zhislin, “Stability of Systems of a Large Number of Particles in Magnetic Fields”, Funktsional. Anal. i Prilozhen., 30:2 (1996),  70–73  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 30:2 (1996), 129–131  isi
1993
7. S. A. Vugal'ter, G. M. Zhislin, “Spectral asymptotics of $N$-particle Schrödinger operators with a homogeneous magnetic field on subspaces with fixed $SO(2)$ symmetry”, Algebra i Analiz, 5:2 (1993),  108–125  mathnet  mathscinet  zmath; St. Petersburg Math. J., 5:2 (1994), 317–332
8. S. A. Vugal'ter, “On the Finiteness of the Discrete Spectrum of the Schrödinger Operator for a Three-Particle System with Unstable Two-Particle Subsystems in a Homogeneous Magnetic Field”, Funktsional. Anal. i Prilozhen., 27:2 (1993),  83–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:2 (1993), 144–145  isi
9. S. A. Vugal'ter, G. M. Zhislin, “Localization of the essential spectrum of the energy operators of $n$-particle quantum systems in a magnetic field”, TMF, 97:1 (1993),  94–112  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 97:1 (1993), 1171–1185  isi
1992
10. S. A. Vugal'ter, G. M. Zhislin, “On the spectrum of Schrödinger operator for $3$-particle system without $2$-particle stable subsystems in homogeneous magnetic field”, Dokl. Akad. Nauk, 322:2 (1992),  281–283  mathnet
11. S. A. Vugal'ter, G. M. Zhislin, “On the asymptotics of the discrete spectrum of given symmetry of multiparticle Hamiltonians”, Tr. Mosk. Mat. Obs., 54 (1992),  186–212  mathnet  mathscinet  zmath
12. S. A. Vugal'ter, “Absence of discrete spectrum of the Schrödinger operators of positive molecular ions”, TMF, 93:1 (1992),  94–106  mathnet  mathscinet; Theoret. and Math. Phys., 93:1 (1992), 1142–1150  isi
13. S. A. Vugal'ter, G. M. Zhislin, “On the discrete-spectrum of the given $SO(2)$ symmetry of many-particle systems with the potential field and the homogeneous magnetic field”, Zap. Nauchn. Sem. LOMI, 197 (1992),  28–41  mathnet  mathscinet  zmath; J. Math. Sci., 75:6 (1995), 2002–2010
1991
14. S. A. Vugal'ter, G. M. Zhislin, “Asymptotics of the discrete spectrum of Hamiltonians of many-particle quantum systems in a homogeneous magnetic field”, Algebra i Analiz, 3:6 (1991),  119–154  mathnet  mathscinet  zmath; St. Petersburg Math. J., 3:6 (1992), 1313–1349
15. S. A. Vugal'ter, G. M. Zhislin, “On the discrete spectrum of Hamiltonians of multiparticle systems in a homogeneous magnetic field”, Dokl. Akad. Nauk SSSR, 317:6 (1991),  1365–1369  mathnet  mathscinet; Dokl. Math., 36:4 (1991), 299–300
16. S. A. Vugal'ter, G. M. Zhislin, “Discrete spectrum of a given symmetry of the Schrödinger operator of an $n$-particle system in a homogeneous magnetic field”, Funktsional. Anal. i Prilozhen., 25:4 (1991),  83–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:4 (1991), 299–301  isi
1990
17. S. A. Vugal'ter, G. M. Zhislin, “Exact asymptotic behavior of the discrete spectrum of the $n$-particle Schrödinger operator in symmetry space”, Dokl. Akad. Nauk SSSR, 312:2 (1990),  339–342  mathnet  mathscinet  zmath
18. S. A. Vugal'ter, “Asymptotic behavior of the eigenvalues of many-particle Hamiltonians on subspaces of functions of a given symmetry”, TMF, 83:2 (1990),  236–246  mathnet  mathscinet; Theoret. and Math. Phys., 83:2 (1990), 502–510  isi
1988
19. S. A. Vugal'ter, G. M. Zhislin, “On the stability of $N$-particle systems”, TMF, 76:1 (1988),  132–142  mathnet  mathscinet; Theoret. and Math. Phys., 76:1 (1988), 757–765  isi
1986
20. S. A. Vugal'ter, G. M. Zhislin, “The spectrum of the Schrödinger operators of multiparticle systems with short-range potentials”, Tr. Mosk. Mat. Obs., 49 (1986),  95–112  mathnet  mathscinet  zmath
1983
21. S. A. Vugal'ter, G. M. Zhislin, “On the discrete spectrum of the energy operator of one- and two-dimensional quantum three-particle systems”, TMF, 55:2 (1983),  269–281  mathnet  mathscinet; Theoret. and Math. Phys., 55:2 (1983), 493–502  isi
22. S. A. Vugal'ter, G. M. Zhislin, “On finiteness of the discrete spectrum of the energy operators of multiatomic molecules”, TMF, 55:1 (1983),  66–77  mathnet  mathscinet; Theoret. and Math. Phys., 55:1 (1983), 357–365  isi
1982
23. S. A. Vugal'ter, G. M. Zhislin, “On the discrete spectrum of Schrödinger operators of many-particle systems with two-particle virtual levels”, Dokl. Akad. Nauk SSSR, 267:4 (1982),  784–786  mathnet  mathscinet  zmath
1981
24. S. A. Vugal'ter, G. M. Zhislin, “Absence of Efimov's effect in the spaces of functions with a given symmetry”, Dokl. Akad. Nauk SSSR, 257:2 (1981),  324–326  mathnet  mathscinet  zmath
1980
25. S. A. Vugal'ter, G. M. Zhislin, “Discrete spectrum of many-particle quantum systems not having stable subsystems. II”, Funktsional. Anal. i Prilozhen., 14:3 (1980),  69–70  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:3 (1980), 221–222  isi
1978
26. S. A. Vugal'ter, G. M. Zhislin, “The discrete spectrum of the $n$-particle quantum system energy operator”, Dokl. Akad. Nauk SSSR, 240:4 (1978),  817–820  mathnet  mathscinet
27. S. A. Vugal'ter, “Discrete spectrum of multifrequency quantum systems possessing no stable subsystems”, Funktsional. Anal. i Prilozhen., 12:3 (1978),  74–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:3 (1978), 220–221
1977
28. S. A. Vugal'ter, G. M. Zhislin, “Finiteness of the discrete spectrum of many-particle Hamiltonians in symmetry spaces”, TMF, 32:1 (1977),  70–87  mathnet  mathscinet; Theoret. and Math. Phys., 32:1 (1977), 602–614

1991
29. S. A. Vugal'ter, G. M. Zhislin, “Erratum: “On the discrete spectrum of Hamiltonians of multiparticle systems in a homogeneous magnetic field” (Dokl. Akad. Nauk SSSR, 317 (1991), № 6, 1365–1369)”, Dokl. Akad. Nauk SSSR, 318:5 (1991),  1032  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020